MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAH
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Pump received with intermittent button response due to partial unlocked j2/lcd keypad connector noted during visually inspect.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test or verify failed battery test alert, unexpected battery power loss anomaly, no delivery alarm, drive/motor anomaly, rewind anomaly and back light anomaly due to buttons not responding.Pump received with cracked case reservoir tube window corner.
 
Event or Problem Description
The customer reported via phone call that insulin pump rejects new batteries, motor sluggish during rewind and also had random no delivery alarm.The customer's blood glucose value was unknown.The customer also reported reservoir window was crack and backlight was dimmer.Esc button has to be pushed in specific area to work.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751PNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8373041
Report Number3004209178-2019-60150
Device Sequence Number2287929
Product Code OZO
UDI-Device Identifier00643169507326
UDI-Public(01)00643169507326
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAH
Device Catalogue NumberMMT-751PNAH
Device Lot NumberA3751PNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight243